| Catalog Number |
367296 |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/16/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that while using bd vacutainer® safety-lok¿ blood collection set that there was incorrect label information.The following information was provided by the initial reporter: customer problem: error on certificate from regdocs page, wrong lot#.Customer reported an error with the coa for lot#: 2g1781.On the bd website regdocs the coa for this lot# list the lot#: 2f1781.Customer is requesting the correct coa for lot#: 2g1781.Issue product - error on coa.
Additional Manufacturer Narrative
In this mdr, bd corporate headquarters in franklin lakes, nj has been listed in sections d.3.And g.1.As sekisui is an oem manufacturing site.H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
H.6.Investigation summary: bd was notified regarding an incorrect certificate of authenticity (coa) document on the regdocs site.It was confirmed the incorrect coa document was uploaded for 367296, lot number 2g1781.The customer was provided the correct coa and the regdocs site will be updated.This complaint has been confirmed for the indicated failure mode incorrect coa.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends." h3 other text : see h.10.
Event or Problem Description
It was reported that while using bd vacutainer® safety-lok¿ blood collection set that there was incorrect label information.The following information was provided by the initial reporter: customer problem: error on certificate from regdocs page, wrong lot#.Customer reported an error with the coa for lot#: 2g1781.On the bd website regdocs the coa for this lot# list the lot#: 2f1781 customer is requesting the correct coa for lot#: 2g1781.Issue product - error on coa.